RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2016 Volume 100, Issue 6, Pages 881–886 (Mi mzm11409)

This article is cited in 1 paper

On the Number of Integer Points Whose First Coordinates Satisfy a Divisibility Condition on Hyperboloids of a Special Form

U. M. Pachev, R. A. Dokhov

Kabardino-Balkar State University, Nal'chik

Abstract: The discrete ergodic method is applied to obtain an asymptotic expression for the number of all integer points in a given bounded domain on a three-dimensional hyperboloid of genus determined by the invariants $[w,2]$, where $w$ is odd, such that the first coordinates of these points are divisible by $w$.

Keywords: discrete ergodic method, ternary quadratic form, number of classes of binary quadratic forms, integer point on a hyperboloid, asymptotic relation.

UDC: 511.512

Received: 18.02.2016

DOI: 10.4213/mzm11409


 English version:
Mathematical Notes, 2016, 100:6, 847–851

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025